# SDR 2002FA0001210

- Difficulty date: October 24, 2002
- Submitted: October 24, 2002
- Operation: General aviation
- Aircraft: N571ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496147
- Aircraft time: 160 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Spacer
- Part number: 950618283
- Part serial: 4496147
- Condition: Missing
- Location: Carb Heat
- Part time: 160 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT THE RIGHT ENGINE QUIT.  ENGINE WAS RESTARTED AND RUNUP NORMAL EXCEPT FOR CARB HEAT OPERATION.  MAINTENANCE FOUND BOTH LT & RT CARB HEAT CONTROLS NOT RIGGED RIGHT.  MECHANIC OPENED CONSOLE AND FOUND THE SPACERS FOR BOTH CARB HEAT LEVERS HAD NOT BEEN INSTALLED AT THE FACTORY AND THIS ALLOWED THE CARB HEAT CONTROL LEVERS  TO HANG UP ON THE CONSOLE FRAME
